Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Numerical algorithm for spatial segregation of competitive systems
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2009 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 31, no 5, 3946-3958 p.Article in journal (Refereed) Published
Abstract [en]

Two novel iterative methods for a class of population models of competitive type are considered. This numerical solution is related to the positive solution as the competitive rate tends to infinity. Furthermore, the idea first is applied to an optimal partition problem.

Place, publisher, year, edition, pages
2009. Vol. 31, no 5, 3946-3958 p.
Keyword [en]
free boundary problems, competing species, finite element, DIFFUSION SYSTEMS, ELLIPTIC-SYSTEMS, NODAL DOMAINS
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-13971DOI: 10.1137/080722588ISI: 000271747300032Scopus ID: 2-s2.0-79960118114OAI: oai:DiVA.org:kth-13971DiVA: diva2:328720
Note
QC 20100705Available from: 2010-07-06 Created: 2010-07-06 Last updated: 2017-12-12Bibliographically approved
In thesis
1. Numerical Algorithms for Free Boundary Problems of Obstacle Types
Open this publication in new window or tab >>Numerical Algorithms for Free Boundary Problems of Obstacle Types
2009 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Stockholm: KTH, 2009. vii, 24 p.
Series
Trita-MAT. MA, ISSN 1401-2278 ; 09:02
National Category
Mathematics
Identifiers
urn:nbn:se:kth:diva-10930 (URN)978-91-7415-353-8 (ISBN)
Public defence
2009-08-20, Sal H1, Teknikringen 31, KTH, Stockholm, 14:00 (English)
Opponent
Supervisors
Note
QC 20100706Available from: 2009-08-25 Created: 2009-08-25 Last updated: 2010-07-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Bozorgnia, Farid
By organisation
Mathematics (Dept.)
In the same journal
SIAM Journal on Scientific Computing
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 103 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf